On a convolution theorem

Yap, Leonard Y. H.: On a convolution theorem. Acta scientiarum mathematicarum, (38) 1-2. pp. 203-204. (1976)

[img] Cikk, tanulmány, mű
math_038_fasc_001_002_203-204.pdf

Download (787kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 1-2
Page Range: pp. 203-204
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 204. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14579

Actions (login required)

View Item View Item